# SDR UIEA200800325

- Difficulty date: September 26, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 97,742 hours, 20,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SCRIBE LINE OVERLAPPED SKIN BETWEEN STA 670 TO 741 AT STR 34R DAMAGED.  REPAIRED IAW BOEING SERVICE REQUEST 1-751139674 APPROVED BY FAA FORM 8100-9 DATED 26 SEP 2008.  DETAILS OF WORK PERFORMED KEPT ON ATLAS ENGINEERING ORDER EO4753B207 AND EO4753B114.
